Alert archive / North Carolina / Beach Hazards Statements in 2024
Beach Hazards Statement 11, NWS Wilmington, NC
NWS Wilmington, NC issued this beach hazards statement at Jun 5, 2024, 8:35 PM EDT for New Hanover County, Pender County, North Carolina; Georgetown County, South Carolina. It took effect at Jun 6, 2024, 6:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2024, 8:35 PM EDT (00:35 UTC)
- In effect from
- Jun 6, 2024, 6:00 AM EDT
- Expired
- Jun 6, 2024, 8:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, NC
Counties New Hanover County, NC, Pender County, NC, Georgetown County, SC
The radar
The Wilmington radar (KLTX), 9 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
323
WHUS42 KILM 060035
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
835 PM EDT Wed Jun 5 2024
NCZ107-060500-
/O.CON.KILM.CF.Y.0060.000000T0000Z-240606T0500Z/
Inland New Hanover-
835 PM EDT Wed Jun 5 2024
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
THURSDAY...
* WHAT...Up to one foot of inundation above ground level in low-
lying areas near shorelines and tidal waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...Until 1 AM EDT Thursday.
* IMPACTS...Portions of Battleship Road and USS North Carolina
Road observe minor coastal flooding up to one foot in depth.
In downtown Wilmington, sections of Water Street observe minor
flooding up to one half foot in depth. Check with local
officials for any road closures or impacts.
* ADDITIONAL DETAILS...Affected areas listed are based on
average tide conditions. Additional locations may experience
flooding during periods of heavy rainfall, high winds, or
other factors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
05/10 PM 6.0 1.3 0.8 N/A Minor
06/10 AM 4.9 0.2 0.8 N/A None
06/11 PM 5.8 1.1 0.7 N/A Minor
07/11 AM 4.6 -0.1 0.6 N/A None
07/11 PM 5.6 0.9 0.7 N/A Minor
08/12 PM 4.7 0.0 0.8 N/A None
&&
$$
NCZ106-108-SCZ056-060900-
/O.NEW.KILM.BH.S.0011.240606T1000Z-240607T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
835 PM EDT Wed Jun 5 2024
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT THURSDAY
THROUGH THURSDAY EVENING...
* WHAT...Strong south to north longshore current. There is also a
Moderate Risk of rip currents expected on Thursday for all
beaches except Georgetown county beaches.
* WHERE...In North Carolina, Coastal Pender and Coastal New
Hanover Counties. In South Carolina, Coastal Georgetown County.
* WHEN...From 6 AM EDT Thursday through Thursday evening.
* IMPACTS...Longshore currents can sweep swimmers and surfers
into rip currents, piers, jetties, and other hazardous areas.
It may sweep swimmers off their feet, making it difficult to
return to shore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.
&&
$$4 follow-up statements
986 WHUS42 KILM 060413 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 1213 AM EDT Thu Jun 6 2024 NCZ107-060515- /O.CAN.KILM.CF.Y.0060.000000T0000Z-240606T0500Z/ Inland New Hanover- 1213 AM EDT Thu Jun 6 2024 ...COASTAL FLOOD ADVISORY IS CANCELLED... $$ NCZ106-108-SCZ056-070000- /O.CON.KILM.BH.S.0011.240606T1000Z-240607T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Georgetown- 1213 AM EDT Thu Jun 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...Strong south to north longshore current. There is also a Moderate Risk of rip currents expected on Thursday for all beaches except Georgetown county beaches. * WHERE...In North Carolina, Coastal Pender and Coastal New Hanover Counties. In South Carolina, Coastal Georgetown County. * WHEN...From 6 AM EDT this morning through this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ 21
669 WHUS42 KILM 061452 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 1052 AM EDT Thu Jun 6 2024 NCZ106-108-SCZ056-070000- /O.CON.KILM.BH.S.0011.000000T0000Z-240607T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Georgetown- 1052 AM EDT Thu Jun 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Strong south to north longshore current. There is also a Moderate Risk of rip currents for all beaches except Georgetown county beaches. * WHERE...In North Carolina, Coastal Pender and Coastal New Hanover Counties. In South Carolina, Coastal Georgetown County. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ CRM
585
WHUS42 KILM 061845
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
245 PM EDT Thu Jun 6 2024
NCZ107-070500-
/O.NEW.KILM.CF.Y.0061.240607T0100Z-240607T0500Z/
Inland New Hanover-
245 PM EDT Thu Jun 6 2024
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
1 AM EDT FRIDAY...
* WHAT...Up to one half foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...From 9 PM this evening to 1 AM EDT Friday.
* IMPACTS...Portions of Battleship Road and USS North Carolina
Road observe minor coastal flooding up to one half foot in
depth. In downtown Wilmington, a block of Water Street
observes minor flooding up to one quarter foot in depth.
* ADDITIONAL DETAILS...Affected areas listed are based on
average tide conditions. Additional locations may experience
flooding during periods of heavy rainfall, high winds, or
other factors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/11 PM 5.9 1.2 0.8 N/A Minor
07/11 AM 4.6 -0.1 0.6 N/A None
08/12 AM 5.7 1.0 0.8 N/A Minor
08/12 PM 4.6 -0.1 0.7 N/A None
09/12 AM 5.6 0.9 0.8 N/A Minor
&&
$$
NCZ106-108-SCZ056-070000-
/O.CON.KILM.BH.S.0011.000000T0000Z-240607T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
245 PM EDT Thu Jun 6 2024
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
* WHAT...Strong south to north longshore current. There is also
a Moderate Risk of rip currents for all beaches except
Georgetown county beaches.
* WHERE...In North Carolina, Coastal Pender and Coastal New
Hanover Counties. In South Carolina, Coastal Georgetown County.
* WHEN...Until 8 PM EDT this evening.
* IMPACTS...Longshore currents can sweep swimmers and surfers
into rip currents, piers, jetties, and other hazardous areas.
It may sweep swimmers off their feet, making it difficult to
return to shore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.
&&
$$876
WHUS42 KILM 062350
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
750 PM EDT Thu Jun 6 2024
NCZ106-108-SCZ056-070100-
/O.EXP.KILM.BH.S.0011.000000T0000Z-240607T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
750 PM EDT Thu Jun 6 2024
...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...
$$
NCZ107-070500-
/O.CON.KILM.CF.Y.0061.240607T0100Z-240607T0500Z/
Inland New Hanover-
750 PM EDT Thu Jun 6 2024
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
FRIDAY...
* WHAT...Up to one half foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...Until 1 AM EDT Friday.
* IMPACTS...Portions of Battleship Road and USS North Carolina
Road observe minor coastal flooding up to one half foot in
depth. In downtown Wilmington, a block of Water Street
observes minor flooding up to one quarter foot in depth.
* ADDITIONAL DETAILS...Affected areas listed are based on
average tide conditions. Additional locations may experience
flooding during periods of heavy rainfall, high winds, or
other factors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/11 PM 5.9 1.2 0.8 N/A Minor
07/11 AM 4.6 -0.1 0.6 N/A None
08/12 AM 5.7 1.0 0.8 N/A Minor
08/12 PM 4.6 -0.1 0.7 N/A None
09/12 AM 5.6 0.9 0.8 N/A Minor
09/01 PM 4.6 -0.1 0.8 N/A None
&&
$$What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Jun 5, 3:47 PM EDT, 4 hours 48 minutes earlier.
Area forecast discussion, Jun 5, 3:47 PM EDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
347 PM EDT Wed Jun 5 2024
.SYNOPSIS...
Humidity and storm coverage will increase over the next couple
days before a cold front moves through Friday. The weekend will
bring seasonable temperatures and mostly dry conditions, with
low rain chances returning late Sunday through early next week.
&&
.NEAR TERM /THROUGH THURSDAY/...
Isolated/widely scattered showers/tstms will continue into the
evening, mainly away from the coast, which is shielded by a well
developed sea breeze. Activity should wane shortly after sunset with
the loss of heating. For now will keep PoPs out overnight, however
an isolated shower/tstm can't be completely ruled out given weak
ripples in southwest flow aloft. The 500 mb positively-tilted trough
axis will extend from southeast LA across the western Carolinas by
12Z Thursday, and it will slowly to transition to the SE US coast by
Thursday evening. Deep southwest flow will become more enhanced
Thursday, leading to a more progressive storm motion than has been
noted in the convection west of us over the last couple of days.
Shower/tstm coverage should be increasing Thursday, but still looks
to be somewhat scattered in nature, so will hold PoPs in the 35-45%
range for now.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Unsettled weather ahead of a cold front to end the work week. Only
major changes are lingering low POPs Fri near the coast as the cold
front looks to stall at the coast through the day before pushing
offshore fully Fri night. There also appears to be a bit of a sea
breeze right at the coast. Needless to say, in this area enough
moisture and instability should linger to warrant mentions of slight
thunder in the forecast. Inland should remain mostly dry with
clearing skies through Fri AM. Highs in the lower 90s, near 90 Fri
as CAA lags behind the front. Meanwhile lows will drop from near 70
into the low to mid 60s Fri night under northerly flow and clear
skies.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Sfc high pressure will build in from the west for the weekend with
dry conditions through Sun. A closed low to our NE will push waves
of shortwave energy through aloft, shower and storm chances
increasing through mid next week.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SW flow will continue through the TAF period. Showers/tstms
have been slow to materialize this afternoon, but a few will be
found across the Pee Dee into early evening. For now have handled
with VCTS at KFLO/KLBT. Coastal terminals should remain quiet given
the penetration of the sea breeze front. Activity should die off
after sunset, but an isolated shower or tstm is not out of the
question overnight given some weak shortwave energy aloft. SW flow
will be more enhanced Thursday between an approaching front and
offshore high pressure. Showers and thunderstorms should be
increasing in coverage Thursday, particularly inland, but mostly
after 18Z.
Extended Outlook... Showers/thunderstorms will be a little more
widespread Thursday night ahead of a front. VFR expected Friday
and Saturday. Restrictions possible in isolated/scattered
showers and storms late Sunday into early next week.
&&
.MARINE...
Through Thursday...High pressure off the Carolina coast will shift
further offshore tonight and Thursday. A cold front will slowly
move eastward across TN tonight and into the western Carolinas on
Thursday. As a result, winds will take on more of a SW trajectory,
with speeds increasing towards 20 kt Thursday afternoon as the
gradient tightens. A 1-2 ft SE swell around 7 seconds will persist
through Thursday. A 5 second SSW wind wave will build to 3 ft this
evening and continue through Thursday ahead of the front, which is
expected to be pushing through the central Carolinas by late Thursday
afternoon.
Thursday Night through Monday...Infrequent gusts near 25 kts are
possible at the start of the period as a cold front approaches. The
front looks to stall at or just offshore from the coast through Fri
evening before continuing offshore Fri night, so SSW winds could
persist over the waters until they become NW overnight into Sat
morning, speeds near 10 kts. Winds turn to the SSW at 15 kts again
Sun ahead of another cold front which looks to move through Mon,
improving conditions expected behind the boundary. Seas 4-5 ft
decrease to 2-3 ft with 4 footers possible again late Sun into early
Mon.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Coastal Flood Advisory from 8 PM this evening to 1 AM EDT
Thursday for NCZ107.
SC...None.
MARINE...None.
&&
SYNOPSIS...ILM
NEAR TERM...CRM
SHORT TERM...LEW
LONG TERM...LEW
AVIATION...CRM
MARINE...LEW/CRMHazardous weather outlook, Jun 5, 3:17 PM EDT, 5 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 317 PM EDT Wed Jun 5 2024 NCZ107-061930- Inland New Hanover- 317 PM EDT Wed Jun 5 2024 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1 AM EDT THURSDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Minor coastal flooding along the lower Cape Fear River, including downtown Wilmington, is likely during high tide late this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Minor coastal flooding along the lower Cape Fear River, including downtown Wilmington, is likely during the late evening and early morning high tide this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-SCZ054-061930- Coastal Brunswick-Coastal Horry- 317 PM EDT Wed Jun 5 2024 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A moderate risk of rip currents is expected Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-061930- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown- Central Horry-Northern Horry- 317 PM EDT Wed Jun 5 2024 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-SCZ056-061930- Coastal Pender-Coastal New Hanover-Coastal Georgetown- 317 PM EDT Wed Jun 5 2024 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-061930- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 317 PM EDT Wed Jun 5 2024 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Increasing SW winds Thursday may occasionally gust to 25 knots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 5, 7:34 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wilmington NC
734 PM EDT Wed Jun 5 2024
NCZ087-SCZ024-060030-
Robeson NC-Dillon SC-
734 PM EDT Wed Jun 5 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROBESON AND CENTRAL
DILLON COUNTIES THROUGH 830 PM EDT...
At 733 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over South Of The Border, or near Dillon, moving east
at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Dillon, Fairmont, Rowland, Hamer, South Of The Border, Barnesville,
Proctorville, Mcdonald, and Raynham.
This includes the following highways...
Interstate 95 in South Carolina between mile markers 194 and 198.
Interstate 95 in North Carolina between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3436 7934 3451 7939 3468 7907 3440 7903
TIME...MOT...LOC 2333Z 249DEG 11KT 3448 7930
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RJBSpecial weather statement, Jun 5, 8:12 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington NC
812 PM EDT Wed Jun 5 2024
SCZ024-060030-
Dillon SC-
812 PM EDT Wed Jun 5 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DILLON COUNTY
THROUGH 830 PM EDT...
At 811 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kemper, or 9 miles southeast of Dillon, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lake View, Fork, and Kemper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3437 7915 3427 7920 3428 7931 3436 7932
3438 7917
TIME...MOT...LOC 0011Z 261DEG 12KT 3436 7922
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RJBThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 2:45 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 10 hr |
| Jun 6, 5:04 PM EDT | Special Weather Statement | ILM | Columbus | 41 min |
| Jun 6, 5:33 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus, Pender | 57 min |
| Jun 6, 6:16 PM EDT | Special Weather Statement | ILM | Pender | 29 min |
| Jun 6, 6:48 PM EDT | Special Weather Statement | ILM | Bladen | 42 min |
| Jun 6, 7:09 PM EDT | Special Weather Statement | ILM | Robeson | 66 min |
| Jun 6, 7:30 PM EDT | Special Weather Statement | ILM | Bladen | 60 min |
| Jun 6, 7:49 PM EDT | Special Weather Statement | ILM | Pender | 41 min |
| Jun 5, 8:12 PM EDT | Special Weather Statement | ILM | Dillon | 18 min |
| Jun 6, 5:52 PM EDT | Special Weather Statement | ILM | Dillon | 38 min |
| Jun 6, 6:45 PM EDT | Special Weather Statement | ILM | Dillon | 60 min |
Nearby
Beach Hazards Statements in North Carolina, 2024Beach Hazards Statements in South Carolina, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.